# SDR AALA202110052229

- Difficulty date: September 13, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 22,725 hours, 6,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 27&28 ABC EMERGENCY LIGHT INOPERATIVE *SUPPLEMENTAL REPORT FOR AALA202109172229: INSTALLED EMERGENCY LIGHT WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-19-400. ** (CLOSED)
